Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (3): 417-438    DOI: 10.1007/s10114-017-7214-z
Articles Current Issue| Next Issue| Archive| Adv Search |
Lectures on Wonderful Varieties
Guido PEZZINI
Dipartimento di Matematica "Guido Castelnuovo", "Sapienza" Università di Roma, 00185 Roma, Italy

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7